Anisotropic Umbilic points and Hopf's theorem for surfaces with constant anisotropic mean curvature

Miyuki Koiso, Bennett Palmer

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

We show that for elliptic parametric functionals whoseWulff shape is smooth and has strictly positive curvature, any surface with constant anisotropic mean curvature which is a topological sphere is a rescaling of the Wulff shape.

Original languageEnglish
Pages (from-to)79-90
Number of pages12
JournalIndiana University Mathematics Journal
Volume59
Issue number1
DOIs
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Anisotropic Umbilic points and Hopf's theorem for surfaces with constant anisotropic mean curvature'. Together they form a unique fingerprint.

Cite this